# SDR UIEA2019040803824

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,923 hours, 16,788 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH WINDOW HEAT INOP.  PERFORMED WINDOW DE-ICE OPS TEST REF AMM 30-41-00, OPS CKD GOOD. ALSO PERFORMED FIM 30-41 FT 804 & 805. NO DEFECTS, OPS CKD GOOD.
